Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took i-pill last Thursday after 3 hours of intercourse

I took i-pill last Thursday after 3 hours of intercourse but since then I'm suffering from loose motions and vomiting at night continuously.....is it a side effect of i-pill or can itbe normal food poisoning...n if it is side effect then how long would it go...can I take medicines prescribed for stopping loose motion n vomiting....??
Wed, 24 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor I had unprotected sex wit my boyfriend and took an Ipill within 15hours of the intercourse..Can I please know wat side effects I should be expecting cos of the pill and the symptoms I might face..and after consuming the pill I feel really nauseous..and are Der any chances of me gettin pregnant?please kindly do reply ..thank you

doctor1 MD

it is a questn related to pregnancy, I had an intrcorse with my husbnd on the 22nd of april.. my periods wer due on 10th may.. and on 22nd april.. though he did not ejaculate inside my body but outside, yet to b safe I took an I pill within 2 hours and had bleeding(may b withdrawl) on 28th april for 4-5 days. I havn t had periods aftr dat till today, i.e. 25th may. am I pregnant??

doctor1 MD

i had unprotected intercourse yesterday with my girlfriend after 3 hours she took an ipill.. Then the next day early morning again we had unprotected intercourse its about 14 hours of gap when she took the ipill and again we had sex after 14hours. Will she get pregnant? Its urgent.. please do answer

Loading Online Doctors....